MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC UC DRILL GUIDE TROCAR; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC UC DRILL GUIDE TROCAR; INSTRUMENT, STEREOTAXIC
Model Number 960-522
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No devices were returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the universal drill guide (udg) trocar has been bent.There was no patient present when this issue was identified.

Brand Name
UC DRILL GUIDE TROCAR
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8170859
Report Number1723170-2018-06314
Device Sequence Number19197487
Product Code HAW
UDI-Device Identifier00673978089928
UDI-Public00673978089928
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2014
Device Model Number960-522
Device Catalogue Number960-522
Device Lot Number100122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1